# SDR CALA2025071806737

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 105,526 hours, 19,040 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE INBD PYLON MISSING ACCESS PANEL 443 CL.  INSPECTED INSIDE PYLON, NO DAMAGE NOTED.  ALL DUCTS SECURE. ONE STRUT PRESSURE RELIEF DOOR MISSING.
